Ultracet

Ultracet
Ultracet

Ultracet is a pain medication used to treat moderate and chronic pain. Ultracet contains Two medicines: tramadol and acetaminophen.

 

Product Options

Quantity Qty Our Price Price per pill You save
30 pills N/A
60 pills N/A
90 pills N/A Best price
180 pills N/A
360 pills N/A
Our price: N/A You save:

This product is used to treat moderate to moderately severe pain.

Acetaminophen is used to relieve pain, and it can also reduce a fever.

 

Take Ultracet exactly as prescribed by your doctor. Follow all directions on your prescription label. Never take this medicine in larger amounts, or for longer than prescribed. You may take Ultracet with or without food, but take it the same way each time. Follow your doctor's instructions about tapering your dose.

 

Side effects include constipation, somnolence (sleepiness) and increased sweating. Nausea, vomiting, lightheadedness, dizziness, drowsiness, may occur. Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

 

This product can cause allergic reactions or other problems. Talk to your pharmacist before using. This drug may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely.Ultracet should not be used concomitantly with alcohol. Using this drug is not recommended during pregnancy and breast-feeding.

 

Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen (APAP). Other drugs may interact with acetaminophen and tramadol, including prescription and over-the-counter medicines, vitamins, and herbal products. Be sure your doctor knows if you also use other medication.

 

Since pain medicine is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take this medicine in larger amounts, or for longer than prescribed.

 

Store at room temperature away from moisture and heat.